MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CS300 INTRA-AORTIC BALLOON PUMP, REFURBISHED, ENGLISH,NON-UTS,INT'L; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CS300 INTRA-AORTIC BALLOON PUMP, REFURBISHED, ENGLISH,NON-UTS,INT'L; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-UC-3023-55
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use on a patient, the cs300 intra-aortic balloon pump (iabp) shut down after 45 minutes of use.There was no harm or injury to the patient and no adverse event was reported.
 
Additional Manufacturer Narrative
Testing of actual/suspected device: a getinge field service engineer (fse) was dispatched to investigate.The fse evaluated the iabp unit and observed that the battery runtime was below factory specifications.The fse replaced the batteries then completed all safety, functionality, and calibration checks and all tests passed to factory specifications.The iabp unit was cleared for clinical use and released to the customer.A supplemental report will be submitted upon completion of our investigation.The full name of the event site was shortened due to field character limit; the full name is (b)(6).

Brand Name
CS300 INTRA-AORTIC BALLOON PUMP, REFURBISHED, ENGLISH,NON-UTS,INT'L
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer (Section G)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer Contact
arelean guzman
1300 macarthur blvd
mahwah, NJ 
MDR Report Key13656410
Report Number2249723-2022-00424
Device Sequence Number20200120
Product Code DSP
UDI-Device Identifier10607567108728
UDI-Public10607567108728
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-UC-3023-55
Device Catalogue Number0998-UC-3023-55
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2022
Supplement Date Received by Manufacturer03/10/2022
05/02/2023
Initial Report FDA Received Date03/02/2022
Supplement Report FDA Received Date04/07/2022
05/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/29/2011
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INTRA-AORTIC BALLOON (IAB)
Patient Age38 YR
Patient SexFemale
Patient Weight80 KG